Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Svatopluk Fučík
Title: Solvability of nonlinear equations and boundary value problems
Additional book information: Mathematics and its Applications, vol. 4, D. Reidel Publishing Company, Dordrecht, Holland/Boston, USA, London, England, 1980, 400 pp., $29.95.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Alan C. Lazer
Journal: Bull. Amer. Math. Soc. 8 (1983), 482-489
DOI: https://doi.org/10.1090/S0273-0979-1983-15129-7